×

Found 1,945 Documents (Results 1–100)

On the parametrization of hyperelliptic fields with \(S\)-units of degrees 7 and 9. (English. Russian original) Zbl 07606791

Math. Notes 112, No. 3, 451-457 (2022); translation from Mat. Zametki 112, No. 3, 444-452 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the problem of periodicity of continued fraction expansions of \(\sqrt{f}\) for cubic polynomials \(f\) over algebraic number fields. (English. Russian original) Zbl 1487.11070

Sb. Math. 213, No. 3, 412-442 (2022); translation from Mat. Sb. 213, No. 3, 139-170 (2022).
MSC:  11J70 11R27 11R58
PDF BibTeX XML Cite
Full Text: DOI

The Hasse norm principle in global function fields. (English) Zbl 1498.11228

Cojocaru, Alina Carmen (ed.) et al., Women in numbers Europe III. Research directions in number theory. Selected papers based on the presentations at the 3rd conference, WINE 3, La Hublais, Center in Cesson-Sévigné, Bretagne, France, August 26–30, 2019. Cham: Springer. Assoc. Women Math. Ser. 24, 275-290 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the number of effective divisors in algebraic function fields defined over a finite field. (English) Zbl 1497.11280

Ballet, Stéphane (ed.) et al., Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 770, 29-49 (2021).
MSC:  11R58 11G20 14H05
PDF BibTeX XML Cite
Full Text: DOI

Perfect powers in polynomial power sums. (English) Zbl 07605407

Adamović, Dražen (ed.) et al., Lie groups, number theory, and vertex algebras. Representation theory XVI. Conference, Inter-University Center, Dubrovnik, Croatia, June 24–29, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 768, 89-104 (2021).
MSC:  11B37 12Y05 11R58
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the periodicity problem for the continued fraction expansion of elements of hyperelliptic fields with fundamental \(S\)-units of degree at most 11. (English. Russian original) Zbl 1482.11096

Dokl. Math. 104, No. 2, 258-263 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 45-51 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

On fundamental \(S\)-units and continued fractions constructed in hyperelliptic fields using two linear valuations. (English. Russian original) Zbl 1475.11133

Dokl. Math. 103, No. 3, 151-156 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 65-70 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

Adelic and idelic pairings related to Weil reciprocity on algebraic curves. (English) Zbl 1464.14027

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 261-276 (2021).
MSC:  14H05 19F15 11R37
PDF BibTeX XML Cite
Full Text: DOI

On the tensor rank of multiplication in finite extensions of finite fields and related issues in algebraic geometry. (English. Russian original) Zbl 1482.11164

Russ. Math. Surv. 76, No. 1, 29-89 (2021); translation from Usp. Mat. Nauk 76, No. 1, 31-94 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Arithmetic analogues of Hamiltonian systems. (English) Zbl 1473.12006

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 13-40 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

On the period length of a functional continued fraction over a number field. (English. Russian original) Zbl 1476.11016

Dokl. Math. 102, No. 3, 513-517 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 495, 78-83 (2020).
MSC:  11A55 11J70 11R58
PDF BibTeX XML Cite
Full Text: DOI

On the finiteness of the number of expansions into a continued fraction of \( \sqrt f\) for cubic polynomials over algebraic number fields. (English. Russian original) Zbl 1479.11202

Dokl. Math. 102, No. 3, 487-492 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 495, 48-54 (2020).
MSC:  11R58 11R27 11J70
PDF BibTeX XML Cite
Full Text: DOI

On the problem of periodicity of continued fraction expansions of \( \sqrt f \) for cubic polynomials over number fields. (English. Russian original) Zbl 1474.11127

Dokl. Math. 102, No. 1, 288-292 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 32-37 (2020).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software